# SDR ASAA2017100722141

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 34,577 hours, 10,404 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: DP0803
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING, FOUND THE NR 2 ENGINE CONNECTOR DP0803 TO BE LOOSE.  ACFT GROUNDED. REMOVED, INSPECTED, CLEANED,  INSTALLED, AND TESTED THE CONNECTOR DP0803. ALL TESTS PASSED.
